RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1907, Volume 1, Issue 7, Pages 185–196 (Mi izv7860)  

Sur les formes du genre Pyrrhospiza Hodgs. 1844, de la famille des Pringillides

V. Bianchi


Full text: PDF file (1378 kB)

Citation: V. Bianchi, “Sur les formes du genre Pyrrhospiza Hodgs. 1844, de la famille des Pringillides”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1:7 (1907), 185–196

Citation in format AMSBIB
\Bibitem{Bia07}
\by V.~Bianchi
\paper Sur les formes du genre Pyrrhospiza Hodgs. 1844, de la famille des Pringillides
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1907
\vol 1
\issue 7
\pages 185--196
\mathnet{http://mi.mathnet.ru/izv7860}


Linking options:
  • http://mi.mathnet.ru/eng/izv7860
  • http://mi.mathnet.ru/eng/izv/v1/i7/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:80
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019